Volume 4, Number 3, 2019


Christian Bargetz and Simeon Reich
Generic convergence of sequences of successive approximations in Banach spaces

Ilwoo Cho
Semicircular-like and semicircular elements induced by p-adic analytic dynamical systems

Gilles Godefroy
Minimizers of strictly convex functions

Richard Gratwick and Mikhail A. Sychev
One-dimensional variational obstacle problems

Felipe Hernández
Some properties of a Hilbertian norm for perimeter

Quansen Jiu, Dongjuan Niu, Edriss S. Titi and Zhouping Xin
Axisymmetric 3D Euler-α equations without swirl: existence, uniqueness, and radon measure valued solutions

Wencai Liu
The asymptotical behaviour of embedded eigenvalues for perturbed periodic operators

Saul Mendoza-Palacios and Onésimo Hernández-Lerma
A survey on the replicator dynamics for games with strategies in metric spaces

Wataru Takahashi
A strong convergence theorem for two infinite sequences of nonlinear mappings in Hilbert spaces and applications


  The 11th International Conference on NACA-ICOTA 2019
Yokohama Publishers

yokohama publishers